# SDR TWAA9903601

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632TW
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24953
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 16-25
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FLOOR EGRESS LIGHTS WERE INOPERATIVE FROM ROWS 16 TO 25, LT SIDE OF CABIN.  REPAIRED WIRING WITH A SPLICE REPAIR AT ROW 26.  CHECK-C 3-3-99 LAX.
